# SDR USAA920081260

- Difficulty date: June 21, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 57,258 hours, 35,414 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FORWARD PRESSURE BULKHEAD - MAJOR REPAIR - VERTICAL BEAM WEB CRACKED AT BS 178, LBL 17 JUST BELOW WL 234.  REPAIRED VERTICAL BEAM WEB AT BS 178, LBL 17 JUST BELOW WL 234 IAW B737 SRM 53-10-08.  (S)
